# SDR DALA2024012401069

- Difficulty date: January 20, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55069
- Aircraft time: 7,748 hours, 3,637 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: UNKNOWN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 614686-14 ACCOMPLISHED IN MSP FOR SEAT TRACK 23 AND 43.5 REPAIRS. STRESS ANALYSIS REQUIRED. ER/A 614686-14 SECTION I REPAIR IS LIMITED TO 12 MONTHS OR UNTIL ER/A REVISION. STRESS ANALYSIS OF REPAIR REQUIRED. ASSOCIATED ER/A 00-614686 ADDED FOR AC 8301. ASSOCIATED ER/A CHANGED FROM 00-614686 TO 14-614686 FOR AC 8301. (LP# 0162874)
